Just wondering if I should even waste the time and money to see a dermatologist for the rash from Sprycel. I just hate going to more Doctors and feel like they may just say, benedryl and stay out of the sun. Done that!!!
Sprycel/Rash=? Could a dermatologist help
Posted 17 July 2011 - 10:23 PM
Sorry, I have spent the past few days away from the computer! YES, you should see a dermotologist. There are lots of lovely creams and gels they can give you. It depends on what kind of a rash it is, but mine has given me naftin for the yeast infections that I am very prone to, along with Desonide to help with the inflammation on my face and arms. He also gave me a shampoo to use, but it turns out it is on the "no no" list, and I am going to confront him about that on Tuesday.
Be proactive! Make sure that you take the drug info sheet with you and check what they write you a scrip for with the list. The drug was supposed to make S more effective (and I don't need any more side effects thank you very much), but after I panicked and email the onc with the news that I had been using the stuff for a week, she said that topically it should be ok.
So I guess no harm done. But still mad at derm.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users